MAUDE Adverse Event Report: COOK INC HARRISON FETAL BLADDER STENT SET; MPR, STENT,BLADDER,FETAL

COOK INC HARRISON FETAL BLADDER STENT SET; MPR, STENT,BLADDER,FETAL
Model Number G16766
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E3: occupation: consumables product manager h3: device evaluation anticipated, but not yet begun this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
As reported, prior to patient contact during an unknown procedure, the stainless wire positioner included in the 'harrison fetal bladder stent set' did not pass through the trocar needle.The procedure was completed successfully by replacing it with another 'harrison fetal bladder stent set' from a different lot.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged investigation: evaluation: as reported, prior to patient contact during an unknown procedure, the stainless wire positioner included in the 'harrison fetal bladder stent set' did not pass through the trocar needle.The procedure was completed successfully by replacing it with another 'harrison fetal bladder stent set' from a different lot.The patient did not require any additional procedures or experience any adverse effects due to this event.A visual inspection and functional testing of the returned devices were conducted.A document based investigation was also performed including a review of complaint history, device history record (dhr), the instructions for use (ifu), and quality control procedures.The suspect device as well as three unopened devices were returned.The stent and positioner of the suspect device were able to be progressed through the metal cannula without issue.Two of the unopened devices were checked and functioned as intended.The failure mode was not able to be recreated.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record showed no discrepancies related to the reported failure mode.A review of complaint history records shows no other complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and there is no evidence suggesting nonconforming product exists either in house or in the field.Cook also reviewed product labeling.The ifu packaged with the device contains the following in relation to the reported failure mode: assembly instructions: 1.Just prior to the placement procedure, load the positioner onto the wire guide.2.Load the stent onto the wire guide by introducing the wire guide into the multi-length coil of the stent until 3mm- 4mm of the wire guide extends beyond the distal coil of the stent.Place non-flared end of the positioner against the end of the multi-length (proximal) stent coil¿¿ ¿implanting harrison fetal bladder stent ¿ 4.Trocar tip should be advanced 5mm -10cm into the fetal bladder.5.While stabilizing the needle, advance the stent assembly into the needle.6.After the positioner has entered the hub of the needle and is within the needle cannula, stabilize the positioner and remove the wire guide." based on the information provided, inspection of the returned device, and the results of the investigation, the cause of the incident was unable to be determined.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute toa death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
HARRISON FETAL BLADDER STENT SET
Common Device Name
MPR, STENT,BLADDER,FETAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24202512
Report Number1820334-2026-00093
Device Sequence Number17520119
Product Code MPR
UDI-Device Identifier00827002167667
UDI-Public(01)00827002167667(17)280225(10)16482119
Combination Product (Y/N)N
PMA/510(K) Number
H960001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG16766
Device Catalogue NumberJ-HFBS-503540
Device Lot Number16482119
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale